# SDR CALA2011040100251

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 30,365 hours, 12,608 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 115A21791
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ON TOP OF LEFT WING NEXT TO FLIGHT SPOILERS RAISED DURING FLIGHT.  R&R FITTING/CASTING P/N 115A2179-1 ATTACHED TO PANEL P/N 115A25 12-9.REF L/P 4344541,4344542 & 4344543 FOR REPAIR.
